MAUDE Adverse Event Report: CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM
Model Number HBS033000001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the surgeon converted from a conformis custom stem and head to an off-the-shelf stem and head.The conformis stem ccd angle of 125 was too varus and created too much offset with the xl head.The surgery was completed successfully.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the surgeon converted from a conformis custom stem and head to an off-the-shelf stem and head.The conformis stem ccd angle of 125 was too varus and created too much offset with the xl head.The surgery was completed successfully.

Brand Name
CONFORMIS HIP SYSTEM
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key9329194
Report Number3004153240-2019-00249
Device Sequence Number2282295
Product Code LPH
UDI-Device IdentifierM572HBS0330000011
UDI-Public+M572HBS0330000011
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHBS033000001
Device Catalogue NumberHBS-033-0000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR